Alert archive / Nebraska / Flash Flood Watches in 2007

Flash Flood Watch 7, NWS North Platte, NE

June 12, 200726 counties in Nebraska

NWS North Platte, NE issued this flash flood watch at Jun 12, 2007, 2:39 AM MDT for 26 counties in Nebraska. It took effect at Jun 12, 2007, 6:00 AM MDT. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Jun 12, 2007, 2:39 AM MDT (08:39 UTC)
In effect from
Jun 12, 2007, 6:00 AM MDT
Expired
Jun 14, 2007, 2:55 AM MDT
In force
45 hr
Issued by
NWS North Platte, NE
Flood severity
None
All 26 counties

Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.7 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2007-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2552 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2007-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2552 J/kg
Mixed-layer CIN
-75 J/kg
Mixed-layer LCL
1479 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS63 KLBF 120839
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
339 AM CDT TUE JUN 12 2007


.RECENT HEAVY RAINFALL ACROSS SOUTHWEST NEBRASKA THE PAST 48 HOURS...AND
THE THREAT OF ADDITIONAL HEAVY PRECIPITATION TODAY THROUGH
WEDNESDAY ACROSS MUCH OF WESTERN AND NORTH CENTRAL NEBRASKA WILL
KEEP THE FLASH FLOOD POTENTIAL IN PLACE. ABUNDANT TROPICAL LIKE
MOISTURE AND VERY EFFICIENT PRECIPITATION PRODUCTION WILL ALLOW
THUNDERSTORMS TO PRODUCE HEAVY RAINFALL TODAY THROUGH WEDNESDAY.
A SLOW MOVING SURFACE BOUNDARY CROSSING THE REGION WILL ALLOW MANY
OF THESE STORMS TO MOVE ALONG THE SAME GENERAL AREA FOR EXTENDING
PERIODS. THE AREA OF MOST CONCERN...AT LEAST THROUGH THE NEXT 24
HOURS...WILL CONTINUE TO BE ACROSS SOUTHWEST NEBRASKA WHERE
FLOODING IS ALREADY TAKING PLACE DUE TO RAINFALL AMOUNTS EXCEEDING
6 INCHES. 

NEZ004>010-022>029-035>038-056>059-069>071-094-122045-
/O.NEW.KLBF.FF.A.0007.070612T1200Z-070614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
339 AM CDT TUE JUN 12 2007 /239 AM MDT TUE JUN 12 2007/

...FLASH FLOOD WATCH IN EFFECT FROM 7 AM CDT /6 AM MDT/ THIS
MORNING THROUGH WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA...NORTH 
  CENTRAL NEBRASKA...SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE 
  OF NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH 
  CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...EASTERN CHERRY...
  GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK...THOMAS...WESTERN 
  CHERRY AND WHEELER. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...
  HAYES...KEITH...LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE 
  OF NEBRASKA...DEUEL...GARDEN AND SHERIDAN. IN WEST CENTRAL 
  NEBRASKA...ARTHUR...GRANT...HOOKER...LOGAN AND MCPHERSON.

* FROM 7 AM CDT /6 AM MDT/ THIS MORNING THROUGH WEDNESDAY EVENING

* RECENT HEAVY RAINFALL ACROSS SOUTHWEST NEBRASKA...AND THE
  POTENTIAL FOR ADDITIONAL HEAVY RAINFALL OVER THIS AREA IN THE
  NEXT 24 HOURS COULD LEAD TO MAJOR FLOODING PROBLEMS. OVER THE
  SANDHILLS...INTO PORTIONS OF NORTH CENTRAL NEBRASKA...HEAVY
  RAINFALL WILL BE POSSIBLE AS A SLOW MOVING FRONT WILL ALLOW
  THUNDERSTORMS TO MOVE OVER THE SAME AREA FOR EXTENDED TIME
  PERIODS. TROPICAL LIKE MOISTURE IN PLACE COULD LEAD TO SOME
  AREAS RECEIVING 3 TO 5 INCHES IN A MATTER OF A FEW HOURS.

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

13
5 follow-up statements
000 
WGUS63 KLBF 122120 AAA
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
420 PM CDT TUE JUN 12 2007

.RECENT HEAVY RAINFALL ACROSS SOUTHWEST NEBRASKA THE PAST
48 HOURS...AND THE THREAT OF ADDITIONAL HEAVY PRECIPITATION TODAY
THROUGH WEDNESDAY ACROSS MUCH OF WESTERN AND NORTH CENTRAL
NEBRASKA WILL KEEP THE FLASH FLOOD POTENTIAL IN PLACE. ABUNDANT
TROPICAL LIKE MOISTURE AND VERY EFFICIENT PRECIPITATION
PRODUCTION WILL ALLOW THUNDERSTORMS TO PRODUCE HEAVY RAINFALL
TODAY THROUGH WEDNESDAY. A SLOW MOVING SURFACE BOUNDARY CROSSING
THE REGION WILL ALLOW MANY OF THESE STORMS TO MOVE ALONG THE SAME
GENERAL AREA FOR EXTENDING PERIODS. THE AREA OF MOST CONCERN...AT
LEAST THROUGH THE NEXT 24 HOURS...WILL CONTINUE TO BE ACROSS
SOUTHWEST NEBRASKA WHERE FLOODING IS ALREADY TAKING PLACE DUE TO
RAINFALL AMOUNTS EXCEEDING 6 INCHES.

NEZ004>010-022>029-035>038-056>059-069>071-094-130915-
/O.CON.KLBF.FF.A.0007.000000T0000Z-070614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE...
SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH...
HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL...
BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL...
BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL...
HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE
420 PM CDT TUE JUN 12 2007 /320 PM MDT TUE JUN 12 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA...
  SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE OF NEBRASKA AND 
  WEST CENTRAL NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...
  BLAINE...BOYD...BROWN...EASTERN CHERRY...GARFIELD...HOLT...
  KEYA PAHA...LOUP...ROCK...THOMAS...WESTERN CHERRY AND WHEELER. 
  IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...KEITH...
  LINCOLN AND PERKINS. IN THE EASTERN PANHANDLE OF NEBRASKA...
  DEUEL...GARDEN AND SHERIDAN. IN WEST CENTRAL NEBRASKA...
  ARTHUR...GRANT...HOOKER...LOGAN AND MCPHERSON.

* THROUGH WEDNESDAY EVENING

* RECENT HEAVY RAINFALL IS FORECAST ACROSS THE ENTIRE WATCH AREA.
  HEAVY RAINFALL OVER THIS AREA IN THE NEXT 24 HOURS COULD LEAD TO
  MAJOR FLOODING PROBLEMS. HEAVY RAINFALL WILL BE POSSIBLE AS A
  SLOW MOVING FRONT WILL ALLOW THUNDERSTORMS TO MOVE OVER THE SAME
  AREA FOR EXTENDED TIME PERIODS. TROPICAL LIKE MOISTURE IN PLACE
  COULD LEAD TO SOME AREAS RECEIVING 3 TO 5 INCHES IN A MATTER OF
  A FEW HOURS.


A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

KAR
000 
WGUS63 KLBF 130820 AAA
FFALBF

FLOOD WATCH...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
320 AM CDT WED JUN 13 2007

..ABUNDANT TROPICAL LIKE MOISTURE AND VERY EFFICIENT PRECIPITATION
PRODUCTION WILL ALLOW THUNDERSTORMS TO PRODUCE HEAVY RAINFALL
TODAY. A SEMI STATIONARY FRONT LOCATED OVER CENTRAL NEBRASKA WILL
BE THE FOCUS AS PIECES OF ENERGY LIFT NORTHEAST FOR ADDITIONAL
SHOWERS AND THUNDERSTORM DEVELOPMENT. RECENT RAINFALL...AS MUCH AS
11 INCHES IN THE CHAMPION AREA IN CHASE COUNTY...WILL INCREASE THE
POTENTIAL FOR RUNOFF AND ADDITIONAL FLASH FLOODING TODAY.

NEZ004-022>024-035-056-094-130930-
/O.CAN.KLBF.FF.A.0007.000000T0000Z-070614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHERIDAN-GARDEN-GRANT-HOOKER-ARTHUR-DEUEL-WESTERN CHERRY-
INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH...
HYANNIS...MULLEN...ARTHUR...CHAPPELL...BIG SPRINGS...CODY...
MERRIMAN...KILGORE
220 AM MDT WED JUN 13 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA...
THE EASTERN PANHANDLE OF NEBRASKA AND WEST CENTRAL NEBRASKA HAS
BEEN CANCELLED. WHILE THE CHANCE FOR ADDITIONAL SHOWERS AND
THUNDERSTORMS DO EXIST TODAY THE THREAT FOR FLASH FLOODING HAS
ENDED ACROSS THE NORTHWEST. DRIER AIR WILL BE FILTERING SOUTHEAST
REDUCING THE THREAT FOR ADDITIONAL HEAVY RAINFALL.

$$

NEZ005>010-025>029-036>038-057>059-069>071-132300-
/O.CON.KLBF.FF.A.0007.000000T0000Z-070614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-THOMAS-BLAINE-LOUP-
GARFIELD-WHEELER-MCPHERSON-LOGAN-CUSTER-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER...
AINSWORTH...BASSETT...ONEILL...THEDFORD...DUNNING...TAYLOR...
BURWELL...BARTLETT...TRYON...STAPLETON...BROKEN BOW...OGALLALA...
GRANT...NORTH PLATTE...IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
320 AM CDT WED JUN 13 2007 /220 AM MDT WED JUN 13 2007/

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA...
  SOUTHWEST NEBRASKA AND WEST CENTRAL NEBRASKA...INCLUDING THE 
  FOLLOWING AREAS...IN CENTRAL NEBRASKA...CUSTER. IN NORTH 
  CENTRAL NEBRASKA...BLAINE...BOYD...BROWN...EASTERN CHERRY...
  GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK...THOMAS AND 
  WHEELER. IN SOUTHWEST NEBRASKA...CHASE...FRONTIER...HAYES...
  KEITH...LINCOLN AND PERKINS. IN WEST CENTRAL NEBRASKA...LOGAN 
  AND MCPHERSON.

* THROUGH THIS EVENING

* RECENT HEAVY RAINFALL IS FORECAST ACROSS THE ENTIRE WATCH 
  AREA. HEAVY RAINFALL OVER THIS AREA IN THE NEXT 14 HOURS COULD 
  LEAD TO MAJOR FLOODING PROBLEMS. HEAVY RAINFALL WILL BE 
  POSSIBLE AS A SLOW MOVING FRONT WILL ALLOW THUNDERSTORMS TO 
  MOVE OVER THE SAME AREA FOR EXTENDED TIME PERIODS. TROPICAL 
  LIKE MOISTURE IN PLACE COULD LEAD TO SOME AREAS RECEIVING 3 TO 
  5 INCHES IN A MATTER OF A FEW HOURS. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

TLK
000 
WGUS63 KLBF 132015
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
315 PM CDT WED JUN 13 2007

.ABUNDANT TROPICAL LIKE MOISTURE AND VERY EFFICIENT PRECIPITATION
PRODUCTION WILL CONTINUE TO PRODUCE HEAVY RAINFALL INTO TONIGHT.
AN UPPER LEVEL LOW PRESSURE SYSTEM LOCATED OVER WESTERN KANSAS
WILL CONTINUE TO ROTATE WIDESPREAD SHOWERS INTO SOUTHWESTERN
NEBRASKA AND THE EASTERN HALF OF NORTH CENTRAL NEBRASKA. RECENT
RAINFALL...AS MUCH AS 8 TO 12 INCHES IN PORTIONS OF CHASE AND
PERKINS COUNTY WILL CONTINUE THE THREAT FOR FLASH FLOODING INTO
TONIGHT.

NEZ005-006-008-009-025-026-036-037-132115-
/O.CAN.KLBF.FF.A.0007.000000T0000Z-070614T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EASTERN CHERRY-KEYA PAHA-BROWN-ROCK-THOMAS-BLAINE-MCPHERSON-LOGAN-
INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...AINSWORTH...
BASSETT...THEDFORD...DUNNING...TRYON...STAPLETON
315 PM CDT WED JUN 13 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL NEBRASKA AND
WEST CENTRAL NEBRASKA HAS BEEN CANCELLED. ALTHOUGH SCATTERED AN
ISOLATED SHOWERS WILL CONTINUE INTO TONIGHT...FLASH FLOODING IS 
UNLIKELY.

$$

NEZ007-010-027>029-038-057>059-069>071-141200-
/O.EXT.KLBF.FF.A.0007.000000T0000Z-070614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-KEITH-PERKINS-LINCOLN-
CHASE-HAYES-FRONTIER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW...OGALLALA...GRANT...NORTH PLATTE...
IMPERIAL...HAYES CENTER...CURTIS...EUSTIS
315 PM CDT WED JUN 13 2007 /215 PM MDT WED JUN 13 2007/

...FLASH FLOOD WATCH NOW IN EFFECT THROUGH THURSDAY MORNING...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* PORTIONS OF CENTRAL NEBRASKA...NORTH CENTRAL NEBRASKA AND 
  SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING AREAS...IN 
  CENTRAL NEBRASKA...CUSTER. IN NORTH CENTRAL NEBRASKA...BOYD...
  GARFIELD...HOLT...LOUP AND WHEELER. IN SOUTHWEST NEBRASKA...
  CHASE...FRONTIER...HAYES...KEITH...LINCOLN AND PERKINS.

* THROUGH THURSDAY MORNING

* DUE TO RECENT HEAVY RAINFALL AND A FORECAST FOR ADDITIONAL
  RAINFALL...A FLASH FLOOD WATCH HAS BEEN EXTENDED INTO THE
  TONIGHT PERIOD. RAINFALL OVER THIS AREA IN THE NEXT 12 HOURS
  COULD LEAD TO ADDITIONAL FLOODING PROBLEMS. HEAVY RAINFALL WILL
  BE POSSIBLE AS A SLOW MOVING UPPER LEVEL SYSTEM ALLOWS SHOWERS
  AND A FEW THUNDERSTORMS TO PERSIST FOR EXTENDED TIME PERIODS.
  TROPICAL LIKE MOISTURE IN PLACE COULD LEAD TO SOME AREAS
  RECEIVING AN ADDITIONAL 1 TO 3 INCHES TONIGHT. 
* 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$

KAR
000 
WGUS63 KLBF 140457
FFALBF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 PM CDT WED JUN 13 2007

.THE THREAT FOR FLASH FLOODING WILL DECLINE OVERNIGHT AS DRIER AIR
IS DRAWN NORTHWEST. SATURATED GROUNDS ACROSS SOUTHWEST NEBRASKA
WILL KEEP A THREAT FOR FLASH FLOODING OVERNIGHT AS SHOWERS
DECREASE IN AREAL COVERAGE FOR KEITH...PERKINS...CHASE...AND HAYES
COUNTIES..

NEZ007-010-027>029-038-059-071-140600-
/O.CAN.KLBF.FF.A.0007.000000T0000Z-070614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BOYD-HOLT-LOUP-GARFIELD-WHEELER-CUSTER-LINCOLN-FRONTIER-
INCLUDING THE CITIES OF...SPENCER...ONEILL...TAYLOR...BURWELL...
BARTLETT...BROKEN BOW...NORTH PLATTE...CURTIS...EUSTIS
1157 PM CDT WED JUN 13 2007

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL NEBRASKA...NORTH
CENTRAL NEBRASKA AND SOUTHWEST NEBRASKA HAS BEEN CANCELLED. THE
CHANCE FOR HEAVY PERSISTENT RAINS HAVE ENDED WITH THE FLASH FLOOD
WATCH CANCELLED.

$$

NEZ057-058-069-070-141200-
/O.EXT.KLBF.FF.A.0007.070614T0500Z-070614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEITH-PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...OGALLALA...GRANT...IMPERIAL...
HAYES CENTER
1157 PM CDT WED JUN 13 2007 /1057 PM MDT WED JUN 13 2007/

...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 7 AM CDT /6 AM MDT/
THURSDAY...

THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR

* A PORTION OF SOUTHWEST NEBRASKA...INCLUDING THE FOLLOWING 
  AREAS...CHASE...HAYES...KEITH AND PERKINS.

* UNTIL 7 AM CDT /6 AM MDT/ THURSDAY

* RAINFALL WILL DIMINISH IN COVERAGE OVERNIGHT WITH SCATTERED
  SHOWERS TO PRODUCE UP TO AN ADDITIONAL HALF INCH OF RAINFALL
  OVERNIGHT THAT COULD LEAD TO FLASH FLOODING. 

A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD
TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION.

YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION
SHOULD FLASH FLOOD WARNINGS BE ISSUED.

$$
KECK
000 
WGUS63 KLBF 140855
FFALBF

FLOOD WATCH
NATIONAL WEATHER SERVICE NORTH PLATTE NE
355 AM CDT THU JUN 14 2007

...THREAT FOR EXCESSIVE RAINS ENDS...

.THE THREAT FOR EXCESSIVE RAINFALL HAS COME TO AN END AS THE UPPER
LEVEL LOW SHIFTS SOUTH TODAY. ISOLATED TO SCATTERED SHOWERS WILL
BE SEEN TODAY THAT WILL PRODUCE LIGHT AMOUNTS OF ADDITIONAL RAINFALL.

NEZ057-058-069-070-141000-
/O.CAN.KLBF.FF.A.0007.000000T0000Z-070614T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KEITH-PERKINS-CHASE-HAYES-
INCLUDING THE CITIES OF...OGALLALA...GRANT...IMPERIAL...
HAYES CENTER
355 AM CDT THU JUN 14 2007 /255 AM MDT THU JUN 14 2007/

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR A PORTION OF SOUTHWEST NEBRASKA HAS
BEEN CANCELLED...INCLUDING CHASE...HAYES...PERKINS AND KEITH
COUNTIES. ADDITIONAL SHOWERS OVERNIGHT PRODUCED A TRACE TO 4
TENTHS OF AN INCH OF PRECIPITATION ACROSS THE WATCH AREA AS
PONDING OF WATER IMPACTED PORTIONS OF PERKINS COUNTY NEAR THE
GRANT AREA. TODAY THE SHOWERS WILL FURTHER DIMINISH ACROSS THE
WEST WITH THE RAIN COMING TO AN END. 

$$

TLK

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this flash flood watch went out at Jun 12, 2:25 AM MDT, 14 minutes earlier.

Area forecast discussion, Jun 12, 2:25 AM MDT, 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
325 AM CDT TUE JUN 12 2007

.DISCUSSION...
DAY 2 OF MCS CROSS SOUTHERN PORTION OF CWA WITH FLOODING ALREADY A
MAJOR ISSUE ACROSS FAR SOUTHWEST. REPORTS OF OVER 6 INCHES IN
PORTIONS OF CHASE COUNTY IN FRENCHMAN BASIN WILL MOST LIKELY LEAD TO
INCREASE ALONG THIS CREEK. HEAVY RAIN ALSO HAS FALLEN INTO
PERKINS...KEITH AND LINCOLN TONIGHT WITH SOME OF THIS EXPECTED TO
MOVE INTO ONE OF LOWEST FFG BASIN IN CWA ACROSS HAYES COUNTY.
THEREFORE FLASH FLOOD WATCH WARRANTED ACROSS THIS AREA FOR ANY
MEASUREABLE AMOUNT OF PCPN NEXT 24-36 HOURS. AS FOR REMAINDER OF CWA
MANY FACTORS LEADING TO EXPANDING FFA ACROSS SANDHILLS INTO PORTIONS
OF NCENTRAL NEB. HEAVY RAIN FROM A FEW NIGHTS AGO ACROSS EASTERN
CHERRY/KEYA PAHA HAS LOWEST FFG NUMBERS ACROSS THIS AREA. MODELS
HAVE BEEN POINTING TOWARD A N/S ORIENTED BAND OF HVY PCPN MOVING
ACROSS WESTERN NEB PAST SEVERAL DAYS. TPW PRODUCTS ALONG WITH OTHER
SAT PICS SHOWING STRONG MOISTURE PLUME FROM BAJA REGION COMBINING
WITH GULF MOISTURE AND LEADING TO PW VALUES UP TO AND OVER 1.5
INCHES...AT LEAST 2 STD DEV ABOVE NORMAL. BUFKIT PROFILES CONTINUE
TO INDICATE DEEP WARM CLOUD DEPTHS AND TRAINING CHARACTISTICS
SIMILAR TO THE MADDOX DIAGRAMS. INSTABILITY PARAMETER CONTINUE TO
LEAN MORE TOWARD MULTICELL MODE OVER HEART OF CWA EVEN WITH BETTER
SHEAR THAN PAST FEW DAYS THANKS TO APPROACHING BELT OF FASTER MID
LEVEL FLOW ON LEADING EDGE OF APPOACHING TROF. THIS MULTICELL MODE
SHOULD HELP PCPN EFFECIENCY AS WELL ESPECIALLY WITH BOUNDARY
INTERATIONS SIMILAR TO THOSE WE HAVE SEEN TONIGHT. HEAVY RAIN
POTENTIAL MOVES INTO FAR EASTERN PORTIONS LATER TONIGHT INTO
WEDNESDAY. INDICATIONS ARE THAT MUCH OF THIS AREA CONTINUES TO HAVE
AREAS OF SATURATION FROM PAST EVENTS AND WITH SFC BOUNDARY SLOWLY
MOVING THIS REGION WITH UPPER SUPPORT ALOFT AND STRONG ISENTROPIC
MOISTURE FLUX FROM GULF STATES ON 310K SFC INTO THIS REGION WILL
PLACE IN FFA AS WELL. COOLED TEMPS NEXT FEW DAYS DUE TO CLOUD
COVER/PCPN. OTHER CHANGES WERE INSIGNIFICANT AFTER 48 HRS.

&&

.AVIATION...
MIXED VFR...MVFR AND IFR ALL AREAS. THE ATMOSPHERE WILL BECOME
NEARLY TROPICAL AND A MAJOR FLOOD EVENT WILL DEVELOP WITH SCATTERED
TO OCCASIONALLY NUMEROUS THUNDERSTORMS DEVELOPING. IN ADDITIONAL TO
THE ONGOING TSTM ACTIVITY...SCATTERED THUNDERSTORMS PRODUCING
INTENSE RAINFALL WILL REDEVELOP AFTER 18Z ACROSS MOST OF THE ROUTES.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH FROM 7 AM CDT
/6 AM MDT/ THIS MORNING THROUGH WEDNESDAY EVENING FOR
NEZ004>010-022>029-035>038-056>059-069>071-094.

&&

13/CDC
Hazardous weather outlook, Jun 11, 10:37 PM MDT, 4 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1137 PM CDT MON JUN 11 2007

NEZ004>010-022>029-035>038-056>059-069>071-094-121130-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
1137 PM CDT MON JUN 11 2007 /1037 PM MDT MON JUN 11 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...REST OF TONIGHT.

VERY HEAVY RAIN IS LIKELY ACROSS SOUTHWESTERN NEBRASKA THROUGH THE
OVERNIGHT HOURS. THE POTENTIAL EXISTS FOR FLASH FLOODING SOUTH OF
INTERSTATE 80 FROM BRADY TO CHAPPELL. AN ADDITIONAL 1 TO 3 INCHES
OF RAIN IS POSSIBLE OVERNIGHT IN THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

ON TUESDAY...THUNDERSTORMS PRODUCING VERY HEAVY RAIN ARE LIKELY
ACROSS PARTS OF WESTERN AND NORTH CENTRAL NEBRASKA. A FLASH FLOOD
WATCH MAY BE ISSUED FOR TUESDAY AFTERNOON THROUGH WEDNESDAY
MORNING. RAINFALL TOTALS OF 2 TO 4 INCHES ARE POSSIBLE IN MANY
AREAS AND ISOLATED TOTALS COULD EXCEED 5 INCHES AS THE STORM SYSTEM
MOVES EAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED FOR THE REST OF TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

In the hours before

Local storm report, Jun 11, 8:53 PM MDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
953 PM CDT MON JUN 11 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0951 PM     HAIL             5 W BRANDON             40.80N 102.03W
06/11/2007  E0.88 INCH       PERKINS            NE   PUBLIC

&&

JSWEET
Local storm report, Jun 12, 12:13 AM MDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
113 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0111 AM     HAIL             CHAMPION                40.47N 101.71W
06/12/2007  E1.25 INCH       CHASE              NE   LAW ENFORCEMENT

&&

13
Local storm report, Jun 12, 12:47 AM MDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
147 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     FLOOD            10 W CHAMPION           40.46N 101.90W
06/12/2007                   CHASE              NE   LAW ENFORCEMENT

            NUMEROUS SECONDARY AND COUNTY ROADS UNDER
            WATER...POSSIBLY WASHED OUT...OFFICALLY CLOSED FOR THE
            REST OF TONIGHT. RAINFALL ESTIMATED AROUND 6 INCHES.

&&

CCOLE
Local storm report, Jun 12, 1:43 AM MDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
243 AM CDT TUE JUN 12 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0241 AM     FLASH FLOOD      5 W IMPERIAL            40.52N 101.73W
06/12/2007                   CHASE              NE   LAW ENFORCEMENT

            FLOODING ON U.S. HIGHWAY 6. DEPTH AND EXTENT OF FLOOD
            WATER UNKNOWN. LOCATION ESTIMATED.

&&

CCOLE

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 6:28 PM MDTSevere Thunderstorm WarningLBFChase62 min
Jun 11, 7:01 PM MDTFlash Flood WarningLBFChase119 min
Jun 11, 7:11 PM MDTFlash Flood WarningLBFChase, Hayes6 hr
Jun 11, 8:34 PM MDTSevere Thunderstorm WarningLBFPerkins41 min
Jun 11, 9:31 PM MDTFlash Flood WarningLBFPerkins4 hr
Jun 12, 12:00 AM MDTSevere Thunderstorm WarningLBFChase60 min
Jun 12, 12:17 AM MDTTornado WarningLBFChase43 min
Jun 12, 1:10 AM MDTFlash Flood WarningLBFChase6 hr
Jun 12, 1:23 AM MDTFlash Flood WarningLBFPerkins4 hr
Jun 12, 6:54 AM MDTFlash Flood WarningLBFChase4 hr
Jun 12, 11:19 AM MDTFlash Flood WarningLBFChase, Perkins6 hr
Jun 12, 11:41 AM MDTSevere Thunderstorm WarningLBFCherry34 min
Jun 12, 12:23 PM MDTSevere Thunderstorm WarningLBFKeith40 min
Jun 12, 1:28 PM MDTFlash Flood WarningLBFKeith6 hr
Jun 12, 1:46 PM MDTSevere Thunderstorm WarningLBFLincoln30 min
Jun 12, 2:43 PM MDTFlash Flood WarningLBFHayes6 hr
Jun 12, 3:22 PM MDTFlash Flood WarningLBFLincoln6 hr
Jun 12, 3:29 PM MDTSevere Thunderstorm WarningLBFLincoln61 min

Nearby

Flash Flood Watches in Nebraska, 2007Every flash flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.